Jump to content

Dogmotherwinelover: Foolishly though recovery was 2-6 weeks!


Dogmotherwinelover

Recommended Posts

Dogmotherwinelover

Eight weeks after quitting, i had gone through the worst of it, right?  Vertigo, nausea, hypersensitivity, agitation, inability to handle any stress.  And then today happened.  I've been reading Miracle Mornings and meditating, exercising, affirming myself, reading positive books, applying essential oils and taking vitamin D and B-12 which seem to make my recovery much better than some stories I've read. I've been feeling super happy, elated, crying at commercials like a normal mother of 4, and best of all, starting to find sheer joy in my children!).  But today a stressful argument about money through me into a rage and subsequent darkness that lead me to this site in lieu of self harm. It's already helpful to see solid research cited here as well as resources for therapeutic groups.  In all my research, I read nothing about withdrawal lasting more than 2 months!!  But seeing stories of recovery gives me hope that I just need more time, not a padded cell.

Dogmotherwinelover

8 years on 37.5mg of Effexor

quit cold due to insurance loss

www.foxesdenmakeup.com

 

Link to post
  • Moderator

Hello, Dogmotherwinelover, and welcome to SA.  I'm sorry you're going through all this, but I'm glad you found your way here..

 

Thank you for posting your signature.  Could you please add the date you cold-turkeyed off Effexor?  Are there any other psychiatric drugs in your history?

 

Withdrawal symptoms are very common after a cold-turkey elimination of a psychiatric drug such as Effexor, which your brain has come to depend on.  

The symptoms can be delayed, as in your case,  and can be triggered by a stressful event. Could you please describe your symptoms? 

 

These links are informative about withdrawal:

 

 
No one can say how long these symptoms will persist.  It can take some time but you will be able to heal.  Time is the key factor is healing.  
 
We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Please research all supplements first and only add in one at a time and at a low dose in case you do experience problems.
 
Many members have reported help in dealing with withdrawal with non-drug coping skills.
 
Non-drug techniques to cope with emotional symptoms 
 
This is you introduction topic -- the place for you to ask questions, record symptoms, share your progress, and connect with other members of the SA community.
 
 
 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg 

Feb. 2021, begin 10%/4 week taper.  Current dose as of Sept 13: 9mg 

Taper is 52% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg and holding.  

Taper is 80% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to post
  • ChessieCat changed the title to Dogmotherwinelover: Foolishly though recovery was 2-6 weeks!

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy